# SDR HNAA2013111800581

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,685 hours, 69,832 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51608003
- Condition: Warning Light
- Location: Ac Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROP DEICE A-PHASE SHOWS NO ADVISORY LIGHT OR LOAD.  NR 1 AC GENERATOR A-PHASE SHOWS ONLY 86 VOLTS AND .06 LOAD WITH PROP HEAT SELECTED OFF AND 67 VOLTS WITH PROP HEAT SELECTED ON.  R & R NR 1 AC GCU AND CURRENT LIMITER.  GROUND RAN ACFT. OPS CHECKED GOOD. OK FOR SERVICE.
